Been passing blood every time i have a wee, + very constipated, phoned warfarin clinic they said sometimes this happens,gota go for a blood test tuesday 8th november ,also a wee test to exclude any nasteys, see doctor he said if it gets any worse im to get to A n E ,help what could it be ??? sandy x
unusual bleeding is a side effect of warfarin... is the warfarin new... what's your latest INR?
What warfarin side effects should you watch for?
When you take warfarin, your blood won't clot as easily. If you accidentally cut yourself while taking warfarin, you may bleed heavily. You're more likely to have bleeding problems if you're older than 75 or take other blood-thinning medications that can further increase your bleeding risk.
Warfarin side effects that require immediate medical attention
Black stool or bleeding from the rectum
Skin conditions such as hives, a rash or itching
Swelling of the face, throat, mouth, legs, feet or hands
Bruising that comes about without an injury you remember
Chest pain or pressure
Nausea or vomiting
Fever or flu-like symptoms
Joint or muscle aches
Numbness or tingling in any part of your body
Painful erection lasting four hours or longer
Although rare, warfarin can also cause skin tissue death (necrosis) and gangrene requiring amputation. This complication most often happens three to eight days after you start taking warfarin. If you notice any sores, changes in skin color or temperature, or severe pain on your skin, notify your doctor immediately.
Less serious warfarin side effects to tell your doctor about
Changes in the way foods taste
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2013 • 2 answers
Updated 3 Feb 2017 • 17 answers
Updated 30 Jan 2019 • 16 answers
Updated 4 May 2019 • 13 answers
Updated 8 Apr 2019 • 2 answers